Jump to content
  • HRN-Banner-800.jpg

Considering stopping Minoxidil altogether


Quasar
 Share

Recommended Posts

  • Regular Member

Hi all -

 

A fortnight back(23rd Sep), I started with Minoxidil + Finasteride 1 mg/day. I've begun to shed lot of hair or so it seems. I am actually a NW5 diffused and am afraid the hair I shed now would not fully come back. Also, my age is 28, so I think that'd mean aggressive MPB.

 

Should I drop using Minoxidil? And continue Fin 1mg/day. I intend to just keep/maintain my hair for now. What are the chances of growing the shedded hair back without Minoxidil with just Fin alone? Worried!

Link to comment
Share on other sites

  • Senior Member

Generally speaking, most the of the hairs that shed should regrow and become more robust. Hairs that are lost permanently during a shed are those that are very weak and miniaturized and about to fall out anyway.

 

In the long run, it's best to use these drugs in combination and to power through the shedding phase until new hair growth has time to develop. It should take a minimum of 6 months to see substantial changes and one full year to see the full results.

David - Former Forum Co-Moderator and Editorial Assistant

 

I am not a medical professional. All opinions are my own and my advice should not constitute as medical advice.

 

View my Hair Loss Website

Link to comment
Share on other sites

  • Regular Member

keep going! i started minoxidil 10 weeks ago and started shedding 10-14 days in and finally started to turn the corner with growth and shed stability after i completed 9 weeks of treatment in the book. keep going and give it at least 6 months. be disciplined and diligent with your treatment TWICE a day and i believe you will see improvement. this stuff works, just gotta stick to the plan and not be like most people that whine about minox not working because they freaked out over the initial shed, quit and then say minox is "hair poison" even though they never gave the medication a proper chance/time to work. your hair will get worse before it gets better but that is part of the treatment. good luck, stay the course.

Link to comment
Share on other sites

  • Senior Member

I agree with the members also.

I've been on Fin 1.25 mg for 10 days now & taking Biotin sups also last 2 wks

Not on rogain as my order haven't came in as yet but ill be using that 2 times a day also.

So myself is in it for the long haul battle.

 

On a side note members & sorry to the OP I don't mean to hijack his post but while we are on the subject of SE such as loosing more hair esp at the start of both of our Meds

Myself as you I said what I've taken & how long for the Fin 1.25 I'm taking touch wood haven't really gave me SE only just say 20/30 mins my inside nuts start to ache just a little then goes away soon after.

Now like I said I've only been on this Med for just 10 days & TBH my hair feels softer & much thinner but haven't seen loss of hair in anyway but looking in the mirror dam I look much thinner than I did say 2 wks ago again I haven't seen much hair loss just my hair feels a lot thinner tho.

What do you guys think of this? Any thoughts, does the Fin work like this oris it the biotin

sups I'm taking also?

I know its hard at the start so I'm going to give this a good go as I want to be in the best possible place prior HT which I plan in 12/18 mths time for my hairline to be rebuilt so to speak.

 

.Again sorry to the other poster I don't mean to hijack your post but thought this was kinda on the same lines.

Thanks guys.

Link to comment
Share on other sites

  • Regular Member

@Ko, David and LosAngelesHair, thanks a tonne for giving me that confidence! I am applying Minoxidil twice a day and taking 1mg/day Fin diligently. About 18 days into the course. I will continue with this treatment and gauge things after 6 months.

 

One last question though - Is it possible to get some of the pre-minoxidil hair, that I would have shed before I started with Minox+Fin? Has anyone had success with it? If so, what were the results?

Link to comment
Share on other sites

  • Regular Member

keep going with finasteride and minoxidil. hair shedding is normal at the beginning. they will grow more stronger. I benefited from them for some time but I could not see a radical change so i will go ahead with hair transplant.

Link to comment
Share on other sites

  • 5 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...